# SDR SWAA2021060367778

- Difficulty date: April 29, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 65,852 hours, 38,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING FORMER CRACKED AT INBOARD EDGE; BS 663; RBL 28. / REPAIRED CRACKED FAIRING FORMER AT INBOARD EDGE; BS 663 RLB 28 IAW EA 21-157-01380 REV IR AND ATS ER 21-01853 REV IR
